MathSciNet Relay Station
MathSciNet bibliographic data
MR2772279 65C30 (60H10)
Wang, Wenqiang; Chen, Yanping Mean-square stability of semi-implicit Euler method for nonlinear neutral stochastic delay differential equations. Appl. Numer. Math. 61 (2011), no. 5, 696–701.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement